This paper deals with multiplicity and bifurcation results for nonlinear problems driven by the fractional Laplace operator (- Δ) s and involving a critical Sobolev term. In particular, we consider(-Δ)su=γ|u|2∗-2u+f(x,u)inΩu=0inRnΩ,where Ω ⊂ Rn is an open bounded set with continuous boundary, n> 2 s with s∈ (0 , 1) , γ is a positive real parameter, 2 ∗= 2 n/ (n- 2 s) is the fractional critical Sobolev exponent and f is a Carathéodory function satisfying different subcritical conditions. For this problem we prove two different results of multiple solutions in the case when f is an odd function. When f has not any symmetry it is still possible to get a multiplicity result: we show that the problem under consideration admits at least two solutions of different sign.

Fiscella, A., Molica Bisci, G., Servadei, R. (2018). Multiplicity results for fractional Laplace problems with critical growth. MANUSCRIPTA MATHEMATICA, 155(3-4), 369-388 [10.1007/s00229-017-0947-2].

Multiplicity results for fractional Laplace problems with critical growth

Fiscella A;
2018

Abstract

This paper deals with multiplicity and bifurcation results for nonlinear problems driven by the fractional Laplace operator (- Δ) s and involving a critical Sobolev term. In particular, we consider(-Δ)su=γ|u|2∗-2u+f(x,u)inΩu=0inRnΩ,where Ω ⊂ Rn is an open bounded set with continuous boundary, n> 2 s with s∈ (0 , 1) , γ is a positive real parameter, 2 ∗= 2 n/ (n- 2 s) is the fractional critical Sobolev exponent and f is a Carathéodory function satisfying different subcritical conditions. For this problem we prove two different results of multiple solutions in the case when f is an odd function. When f has not any symmetry it is still possible to get a multiplicity result: we show that the problem under consideration admits at least two solutions of different sign.
Articolo in rivista - Articolo scientifico
fractional Laplacian, critical nonlinearities, best fractional critical Sobolev constant, variational techniques, integrodierential operators
English
369
388
20
Green Open Access
Fiscella, A., Molica Bisci, G., Servadei, R. (2018). Multiplicity results for fractional Laplace problems with critical growth. MANUSCRIPTA MATHEMATICA, 155(3-4), 369-388 [10.1007/s00229-017-0947-2].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/338146
Citazioni
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 13
Social impact